Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Black spots on face, worse on exposure to sunlight. Using betnovate-n cream. Laser treatment a good option?

Dear Sir, I have black spots on my face and it becomes worse when I go out in sun light. I had been using Betnovate N since quite some years. If I stop using the betnovate N cream the situation is more worse. So it has become regular requirement to apply the cream. Please kindly suggest me how I can get red of this problem permenantely. 1. Discontinue betnovate N without much effect. 2. Remove dark spots on face permenantly. 3. Is laser treatment a good option. regards
Asked On : Mon, 3 Dec 2012
Answers:  1 Views:  448
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response

Thanks for writing here.

It seems you are having some sun related black spots like freckles.

Betnovate n is a steroid used only for eczema.

It is not advised to apply on face.

Stop it completely.You can use a mild steroid like hydrocortisone for few days.This will avoid flare up which occurs after stopping betnovate.

Avoid sun as far as possible.Apply a good sunscreen at day time.

Such type of pigmentation can be treated by chemical peels,lasers etc.

You can consult a dermatologist for this and get treatment accordingly.

Hope this will help you.Take care.
Answered: Sat, 10 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor